If you need an accessible version of this item please contact JSTOR User Support

Differential and Difference Equations

Renfrey B. Potts
The American Mathematical Monthly
Vol. 89, No. 6 (Jun. - Jul., 1982), pp. 402-407
DOI: 10.2307/2321656
Stable URL: http://www.jstor.org/stable/2321656
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Differential and Difference Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407